# SDR CALA0800483

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 56,738 hours, 30,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT END OF E&E COOLING EXHAUST PORT AT CENTER OF FUSELAGE.  INSTALLED REPAIR PER EC/RA 5330-03806, STEPS 1-19.  PLACED ON DIP FOR PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 12 MONTHS.
